# SDR SWAA2014070329615

- Difficulty date: May 7, 2014
- Submitted: July 3, 2014
- Operation: Air carrier
- Aircraft: N269WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32526
- Aircraft time: 25,832 hours, 15,219 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545422
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN GEAR WW WEB CRACKED AT STATION 663, RBL 40 TO 46.  REPAIRED WEB IAW SRM.
